# SDR SWAA2025121840354

- Difficulty date: November 27, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 3 Slat Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SURFACE OF LEADING EDGE SLAT 3 NOSE SKIN AT ACTUATOR LOCATION, AROUND THE FASTENER ON THE LT WING.   PERFORMED A REPAIR ON LOWER SURFACE OF THE L/E SKIN OF SLAT 3 IAW SRM 57-42-01-2R-8.
